# SDR SWAA2021060779115

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 58,069 hours, 34,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR PANEL 242BF HAS CRUSHED CORE ON AFT END.   EVALUATED AND FOUND CRUSHED CORE LESS THAN 4 SQUARE INCHES. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-4. TAP TESTED GOOD AROUND DAMAGE.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-4 STEP 3 A-E.   APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-4 STEP 3 F-J. CURED, REMOVED TWO INSERTS.  BOND REPAIRED IAW SRM 53-00-50-2R-4 STEP 3 K-M. CURED, & INSTALLED TWO INSERTS IAW BAC 5085 STEP 8.4.2.2 & DWG 144A5810-122.
